Illinois Journal of Mathematics

The loop space of the $Q$-construction

Henri Gillet and Daniel R. Grayson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 31, Issue 4 (1987), 574-597.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256063571

Digital Object Identifier
doi:10.1215/ijm/1256063571

Mathematical Reviews number (MathSciNet)
MR909784

Zentralblatt MATH identifier
0628.55011

Subjects
Primary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]
Secondary: 19D06: $Q$- and plus-constructions

Citation

Gillet, Henri; Grayson, Daniel R. The loop space of the $Q$-construction. Illinois J. Math. 31 (1987), no. 4, 574--597. doi:10.1215/ijm/1256063571. https://projecteuclid.org/euclid.ijm/1256063571


Export citation